# SDR ASAA2015110513661

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,100 hours, 9,916 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL & ALTN LIGHTS ON PRESSURIZATION CONTROL PANEL.  ACFT GROUNDED.  RESET PRESSURIZATION CONTROL SYS AND TESTS NORMAL IAW FIM 21-31, TASK 827.
